# SDR SWAA020334

- Difficulty date: February 12, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 20,165 hours, 17,464 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623121
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY, DIVERSION, L2 COCKPIT WINDOW CRACKED IN FLIGHT.  REMOVED AND REPLACED WINDOW PER MM.
